MathSciNet Relay Station
MathSciNet bibliographic data
MR16466 (8,21a) 30.0X
Morse, Marston; Heins, Maurice Topological methods in the theory of functions of a single complex variable. I. Deformation types of locally simple plane curves. Ann. of Math. (2) 46, (1945). 600–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement